MathSciNet Relay Station
MathSciNet bibliographic data
MR817137 (87a:33001) 33A25
Anderson, G. D.; Vamanamurthy, M. K. Inequalities for elliptic integrals. Publ. Inst. Math. (Beograd) (N.S.) 37(51) (1985), 61–63.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement